JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 3, Article 31
Improvement of an Ostrowski Type Inequality for Monotonic Mappings and its Application for Some Special Means

    Authors: Sever S. Dragomir, Ming Liang Fang,  
    Keywords: Ostrowski's inequality, Trapezoid inequality, Special means.  
    Date Received: 10/01/01  
    Date Accepted: 23/04/01  
    Subject Codes:


    Editors: Bertram Mond,  

We first improve two Ostrowski type inequalities for monotonic functions, then provide its application for special means.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login